Skip to content

Research at St Andrews

Double Coset Enumeration

Research output: Contribution to journalArticlepeer-review

Author(s)

School/Research organisations

Details

Original languageEnglish
Pages (from-to)415-426
Number of pages12
JournalJournal of Symbolic Computation
Volume12
Publication statusPublished - Oct 1991

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Polynomial-time proofs that groups are hyperbolic

    Holt, D., Linton, S., Neunhoeffer, M., Parker, R., Pfeiffer, M. & Roney-Dougal, C. M., May 2021, In: Journal of Symbolic Computation. 104, p. 419-475

    Research output: Contribution to journalArticlepeer-review

  2. GAP – Groups, Algorithms, and Programming, Version 4.11.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 2 Mar 2021

    Research output: Non-textual formSoftware

  3. GAP – Groups, Algorithms, and Programming, Version 4.11.0

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 29 Feb 2020

    Research output: Non-textual formSoftware

  4. GAP – Groups, Algorithms, and Programming, Version 4.10.2

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 19 Jun 2019

    Research output: Non-textual formSoftware

  5. GAP – Groups, Algorithms, and Programming, Version 4.10.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 23 Feb 2019

    Research output: Non-textual formSoftware

Related by journal

  1. Polynomial-time proofs that groups are hyperbolic

    Holt, D., Linton, S., Neunhoeffer, M., Parker, R., Pfeiffer, M. & Roney-Dougal, C. M., May 2021, In: Journal of Symbolic Computation. 104, p. 419-475

    Research output: Contribution to journalArticlepeer-review

  2. Lifting tropical bitangents

    Len, Y. & Markwig, H., Jan 2020, In: Journal of Symbolic Computation. 96, p. 122-152

    Research output: Contribution to journalArticlepeer-review

  3. Computing finite semigroups

    East, J., Egri-Nagy, A., Mitchell, J. D. & Péresse, Y., May 2019, In: Journal of Symbolic Computation. 92, p. 110-155 46 p.

    Research output: Contribution to journalArticlepeer-review

  4. New refiners for permutation group search

    Jefferson, C., Pfeiffer, M. & Waldecker, R., May 2019, In: Journal of Symbolic Computation. 92, p. 70-92 23 p.

    Research output: Contribution to journalArticlepeer-review

  5. Integrality and arithmeticity of solvable linear groups

    Detinko, A., Flannery, D. & de Graaf, W., 2015, In: Journal of Symbolic Computation. 68, p. 138–145

    Research output: Contribution to journalArticlepeer-review

ID: 171561

Top